# SDR 96ZZZX108

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N187AL
- Make and model: Bell 206L-3
- Aircraft serial: 51135
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exh Collector
- Part number: 23032325
- Condition: Cracked
- Location: Pt Section
- Part time: 2,650 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT OF AIRCRAFT, FOUND EXHAUST COLLECTOR CRACKED SHEET METAL; 2 PLACES, 3 O'CLOCK AND 9 O'CLOCK POSITIONS.
